Heights and reductions of semi-stable varieties

Shouwu Zhang

Compositio Mathematica (1996)

  • Volume: 104, Issue: 1, page 77-105
  • ISSN: 0010-437X

How to cite


Zhang, Shouwu. "Heights and reductions of semi-stable varieties." Compositio Mathematica 104.1 (1996): 77-105. <http://eudml.org/doc/90481>.

author = {Zhang, Shouwu},
journal = {Compositio Mathematica},
keywords = {projective heights; Chow variety; semistability},
language = {eng},
number = {1},
pages = {77-105},
publisher = {Kluwer Academic Publishers},
title = {Heights and reductions of semi-stable varieties},
url = {http://eudml.org/doc/90481},
volume = {104},
year = {1996},

AU - Zhang, Shouwu
TI - Heights and reductions of semi-stable varieties
JO - Compositio Mathematica
PY - 1996
PB - Kluwer Academic Publishers
VL - 104
IS - 1
SP - 77
EP - 105
LA - eng
KW - projective heights; Chow variety; semistability
UR - http://eudml.org/doc/90481
ER -


  1. [Bo] Bost, J-B.: Semi-stability and heights of cycles, Preprint, I.H.E.S., 1993. MR1292112
  2. [B-G-S] Bost, J., Gillet, H. and Soulé, C.: Heights of projective varieties and positive Green forms, I. H. E. S., Preprint, 1993. Zbl0973.14013
  3. [Bu] Burnol, J-F.: Remarques sur les la stabilité en arimétique, International Mathematics Research Notices, Duke Math. J.6 (1992) 117-127. Zbl0764.14006MR1167116
  4. [C-H] Cornalba, M. and Harris, J.: Divisors classes associated to families of stable varieties, with applications to the moduli spaces of stable curves, Ann. Scient. Ec. Norm. Sup.21 (1988) 455—475. Zbl0674.14006
  5. [D] Deligne, P.: Le déterminant de la cohomologie, Contemporary Math.67 (1987) 93-177. Zbl0629.14008MR902592
  6. [D-M] Deligne, P. and Mumford, D.: The irreducibility of the space of curves of given genus, I.H.E.S.36 (1969) 75-109. Zbl0181.48803MR262240
  7. [D-T] Ding, W. and Tian, G.: Kdhler-Eistein matrics and the generalized Futaki invariant, Invent. Math.110 (1992). Zbl0779.53044MR1185586
  8. [E1] Elkik, R.: Fibrés d'intersection et intégrales de classes de Chern, Ann. Sci. Ecole. Norm. Sup.22 (1989) 195-226. Zbl0701.14003MR1005159
  9. [E2] Elkik, R.: Métriques sur les fibrés d'intersection, Duke Math. J.61 (1990) 303-328. Zbl0706.14008MR1068389
  10. [Fa] Faltings, G.: Diophantine approximation on abelian varieties, Ann. of Math.119' (1991) 549-576. Zbl0734.14007MR1109353
  11. [F-M] Fogarty, J. and Mumford, D.: Geometric invariant theory (2nd ed.) Springer-Verlag, Berlin, 1982. Zbl0504.14008MR719371
  12. [Fr1] Franke, J.: Chow categories, Algebraic Geometry, Berlin1988, Compositio Math.76 (1990) 101-162. Zbl0726.14005MR1078860
  13. [Fr2] Franke, J.: Chern functors, Arithmetic algebraic geometry, Texel, Progress in Math.89, Birkhäuser, (1989) 75-152. Zbl0742.14007MR1085257
  14. [G] Gieseker, D.: Global moduli for surfaces of general type, Invent. Math.43 (1977) 233-282. Zbl0389.14006MR498596
  15. [H] Hömander, L.: The analysis of linear partial differential operators I, Springer-Verlag, 1983. Zbl0521.35001MR717035
  16. [K-N] Kempf, G. and Ness, L.: The length of vectors in representation spaces, Lect. N. in Math.732 (1979) 233-243. Zbl0407.22012MR555701
  17. [M] Mumford, D.: Stability of projective varieties, L'Ens. Math.23 (1977) 39-110. Zbl0363.14003MR450272
  18. [P] Philippon, P.: Sur des hauteur alternatives I, Math. Ann.289 (1991) 255-283. Zbl0726.14017MR1092175
  19. [Se] Seshadri, C.S.: Geometric reductivity over an arbitrary base, Adv. Math.26 (1977) 225-274. Zbl0371.14009MR466154
  20. [So1] Soulé, C.: Géometrie d'Arakelov et théorie des nombres trancendants, in Journées arithmetiques de Luminy, 1989, Astérique, 198-200 (1991) 355-371. Zbl0756.14014MR1144338
  21. [So2] Soulé, C.: Successive minima on arithmetic varieties, Preprint, 1993. 
  22. [T] Tian, G.: Kähler-Eistein metrics on algebraic manifolds, ICM (1990). Zbl0747.53038MR1159246
  23. [V] Viehweg, E.: Weak positivity and the stability of certain Hilbert points I, II, III, Invent. Math.96 (1989), 639-667; 101 (1990) 191-223; 101 (1990) 521-543. Zbl0746.14014MR996558
  24. [Y1] Yau, S.T.: On the Ricci curvature of a compact Kähler manifold and complex Monge-Ampère equation, I, Comm. on Pure and Appl. Math.XXXI (1978) 339-411. Zbl0369.53059MR480350
  25. [Y2] Yau, S.T.: Nonlinear analysis in geometry, Monographic no33 de l'Enseignement Mathématique, Genéve, 1986. Zbl0631.53003MR865650
  26. [Z1] Zhang, S.: Positive line bundles on arithmetic varieties, J.A.M.S.8 (1) (1995) 187-221. Zbl0861.14018MR1254133
  27. [Z2] Zhang, S.: Geometric reductivity at archimedean places, I.M.R.N.10 (1994) 425-433. Zbl0860.14007MR1307474

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.